# SDR IPXA2023121486591

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 124,770 hours, 21,008 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*AIR TURN BACK* ON TAKEOFF CLIMBING OUT OF 2000 SELECTED FLAPS 15 FROM 5 AND FLAPS PRIMARY CAUTION AND LE MULT DRIVE MESSAGES CAME UP. FLAPS RETRACTED NORMAL AND LE RETRACT SLOW (SEC MORE).EXTENSION NORMAL ON LANDING DISCOVERED FLAPS PRIMARY AND LE MULT DRIVE MESSAGES LINKED TO SINGLE CMC LISTED FAULT #27695. TROUBLESHOT PER FIM 27-88 TASK 817. PERFORMED GVI OF R1 FEEDBACK SWITCH AND SWITCH ACTUATOR. NO DEFECTS NOTED IN ASSEMBLIES. PERFORMED LE FLAPS OPS TEST MULTIPLE TIMES IAW AMM 27-88-00. OPERATIONAL SPEED OKAY. REPORTED STATUS MESSAGES SUCCESSFULLY CLEARED. UNABLE TO RECREATE FAULT CONDITION AT THIS TIME. CMC SHOWS NO OCCURRENCE OF THIS CONDITION PRIOR TO THIS INTERMITTENT FAULT. SYSTEM CHECKS OKAY AT THIS TIME.
